Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Reddish skin rashes on feet and hands, blurry vision and light headedness. What could this be?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I had a sudden rash that started with the palms of my feet and hands and than all over. SKin very red. vision seems weird, slight lightheaded XXXXXXX
Posted Fri, 6 Jul 2012 in Asthma and Allergy
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The symptoms you have appear to be due to allergic reaction with continuous exposure to the allergen.

Kindly do attach a image of the skin lesion here,

I shall be specific in my opinion and advice you better after having a look at the image.

Also do provide some more details like

Since when do you have the problem ?
Did you ever had such problems in past ?
Are you allergic to any material or medications ?
Are you on any medication for any other illnesses ?
Have you taken any medications for the present problem?

Anticipating your response,
Above answer was peer-reviewed by
Follow-up: Reddish skin rashes on feet and hands, blurry vision and light headedness. What could this be? 12 minutes later
I do not have a picture of it. The rash went away rather quickly. I did not mention that my eyes turned very red as well as the rest of my skin. My skin almost looked like it was sunburnt.

The one and only time I had this was 3 weeks ago. It starts with itchy feet and hands. The rash goes away, however, my head feels heavy my vision is a little off.

I am taking Silica Complex, quite smoking 9 weeks ago, No other illness. Last time I had this I went to ER and had blood work done and it all came out very normal.
Answered by Dr. Raju A.T 24 minutes later

Thanks for writing back.

The symptoms based on your description appear to be due to allergic reaction. Allergens usually ingested produce symptoms like one you had.

Benadryl or any other potent antihistaminic will be the mainstay treatment of such an episode.Getting a blood test called Absolute Eosinophil count during an episode would help to confirm the diagnosis.

Well, the specific allergen causing such an episode is hard to find and you may have to revise on what all new materials you came in contact with in recent days.
If identified either avoiding or desensitisation therapy with the suspected allergen will prevent the recurrence.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor